# SDR AALA20031381

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW  T9602/03  EN ROUTE MSY-DFW NOSE GEAR DID NOT RETRACT. RETURNED DFW AND LANDED WITHOUT INCIDENT. REPLACED LANDING GEAR HANDLE SWITCH AND RESERVICED NOSE GEAR STRUT. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
